Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

All $ n$-uniform quasitranslation Hjelmslev planes are strongly $ n$-uniform


Author: David A. Drake
Journal: Proc. Amer. Math. Soc. 51 (1975), 494-498
MSC: Primary 50D35
MathSciNet review: 0377685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An affine $ H$-plane $ \mathcal{A}$ is called a quasitranslation $ H$-plane if it possesses a group of quasitranslations which is regular on the points of $ \mathcal{A}$. Let $ n$ be any positive integer. Then every $ n$-uniform quasitranslation $ H$-plane is strongly $ n$-uniform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D35

Retrieve articles in all journals with MSC: 50D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377685-7
Keywords: Hjelmslev plane, level $ n$, $ n$-uniform, strongly $ n$-uniform, translation ($ H$-plane), quasitranslation ($ H$-plane)
Article copyright: © Copyright 1975 American Mathematical Society